MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG PRESS, STAINLESS STEEL; SURGICAL PRESS

WALDEMAR LINK GMBH & CO. KG PRESS, STAINLESS STEEL; SURGICAL PRESS
Model Number 184-360/00
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
Locking of the press.
 
Additional Manufacturer Narrative
The report is delayed due to original classification of the case as non-reportable.Due to the recent fda inspection we reevaluated the complaint in comparison to similar complaints with different outcomes and therefore determined that it is reportable.We have addressed this observation in capa-23-08.

Brand Name
PRESS, STAINLESS STEEL
Common Device Name
SURGICAL PRESS
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweh 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
annerike-tizia hucklenbroch
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key17641887
Report Number3004371426-2023-00093
Device Sequence Number20310663
Product Code LZO
UDI-Device Identifier04026575185948
UDI-Public04026575185948
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K190535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number184-360/00
Device Catalogue Number184-360/00
Device Lot NumberC137183
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2022
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown